Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

its been two month since i had my baby i been on depo shot ever since and i am still bleeding when will it stop ?am also getting lots of headache and cant stop eating i get depress because am scare to get really fat because of my eating .should i get off depo?

Answer Question
 
SHYMILLENIUM

Asked by SHYMILLENIUM at 9:30 AM on Oct. 1, 2010 in Health

Level 7 (199 Credits)
Answers (5)
  • I was in the same boat. Get out and take a walk with your child. Get up and do stuff around the house. Talk to your doctor about the headaches. It took me awhile to stop bleeding but it will stop.
    jilligan362

    Answer by jilligan362 at 9:46 AM on Oct. 1, 2010

  • Ride it out and take something else. Check with your Doctor to see what they can give you to stop the bleeding.
    Call your Doctor.
    gammie

    Answer by gammie at 9:47 AM on Oct. 1, 2010

  • GET OFF.... I was on that shot and gained 50lbs like it was nothing! I got so down and out and just didn't care about nething nemore. So I would say stay far far far away from the DEPO shot.
    patsymay84

    Answer by patsymay84 at 10:36 AM on Oct. 1, 2010

  • The depo is horrible, I would stop.
    gulfcoastmom4

    Answer by gulfcoastmom4 at 4:09 PM on Oct. 1, 2010

  • Sorry to say, I haven't heard many good things about the Depo. Mainly issure with weight gain. Definitely talk to your dr about current issues and other options!
    mevxoxo

    Answer by mevxoxo at 9:51 PM on Oct. 2, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN